MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MCKESSON SUTURE; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD MCKESSON SUTURE; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number S661GX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, as soon as the devices enter the skin, the needles were separating from the thread.Used 3 to 4 packages per laceration because of the issue.

Brand Name
MCKESSON SUTURE
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key9014674
Report Number9612501-2019-01729
Device Sequence Number16698946
Product Code GAM
UDI-Device Identifier10612479214405
UDI-Public10612479214405
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K951352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberS661GX
Device Catalogue NumberS661GX
Device Lot NumberD8J0305FX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1